Thunderstorm Wind, Ouachita
- When
- June 17, 6:01 AM CST
- Where
- Ouachita County, Camden
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.583, -92.833
Thunderstorm winds downed a large tree and a phone line.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 17, 3:00 AM CST, 3 hours 1 minute earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 400 AM CDT FRI JUN 17 2005 .SHORT TERM...TODAY THROUGH MONDAY MCS IN OKLAHOMA HAS SPREAD TO THE WESTERN BORDER OF THE CWA BUT WILL BE RUNNING INTO LESS UNSTABLE AIR. MAIN INSTABILITY AXIS LIES TO THE WEST OF THE CWA FROM CENTRAL OKLAHOMA INTO WESTERN LOUISIANA AND IT BASICALLY REMAINS THERE. OLD FRONTAL BOUNDARY LINES UP SOMEWHAT ALONG THIS AXIS AND IT LOOKS LIKE IT SHOULD NOT MOVE MUCH ALTHOUGH THE MCS MAY NUDGE IT A LITTLE MORE TO THE SOUTHWEST. SHOWERS AND THUNDERSTORMS SHOULD MOVE INTO AT LEAST THE WESTERN PART OF THE CWA THIS MORNING BUT MOVEMENT MUCH FARTHER TO THE EAST LESS CERTAIN DUE TO LESS UNSTABLE AIR. STORMS SHOULD AT LEAST WEAKEN IN INTENSITY SO NOT MUCH SEVERE WEATHER EXPECTED THIS MORNING ALTHOUGH ISOLATED SEVERE IS POSSIBLE IN THE WEST. WENT WITH 50 TO 60 POPS FOR EARLY TODAY IN THE WEST AND SOUTH WITH POPS DECREASING TO THE NORTHEAST AND ONLY 20 PERCENT MENTIONED IN THE NORTHEAST. RAIN MAY DECREASE LATER THIS MORNING BUT NEW DEVELOPMENT IS POSSIBLE ALONG OUTFLOW BOUNDARIES BY THIS AFTERNOON. LOOKS LIKE SOUTHERN AND WESTERN SECTIONS WILL BE MOST FAVORED AS THOSE AREAS WILL HAVE THE MOST INSTABILITY. DECREASED POPS A LITTLE FOR THE AFTERNOON BUT STILL HAVE 40 PERCENT IN THE SOUTH AND WEST. CONSIDERABLE CLOUDINESS TODAY SHOULD HOLD MAXES IN THE MID AND UPPER 80S IN MOST AREAS AND PERHAPS A LITTLE LOWER IN THE NORTH. THE MAIN SHORT WAVE MOVES TO THE SOUTH OF THE AREA TONIGHT AND ALL OUTFLOW BOUNDARIES LIKELY WILL TOO. KEPT SOME SMALL POPS IN THE SOUTH FOR EARLY TONIGHT BUT LOOK FOR ALL PRECIP TO BE OUT OF THE AREA BY AROUND MIDNIGHT. AFTER THAT AN UPPER RIDGE STRENGTHENS OVER THE PLAINS WHICH SHOULD CAP THE ATMOSPHERE ENOUGH TO LIMIT FORMATION OF ANY MCS ACTIVITY. THERE IS A POSSIBILITY ANOTHER MCS COULD DEVELOP IN THE PLAINS AND MOVE TOWARD WESTERN PARTS OF THE CWA LATE TONIGHT OR EARLY SATURDAY...BUT WILL LEAVE IT OUT OF THE FORECAST FOR NOW AND SEE WHAT HAPPENS OUT WEST THIS AFTERNOON AND EVENING. SURFACE HIGH PRESSURE TO THE NORTHEAST WILL CONTROL THE CWA THROUGH MONDAY WITH LIGHT EAST TO SOUTHEAST WINDS. THIS WILL HOLD TEMPS DOWN SOME WITH MAXES GENERALLY REMAINING IN THE 80S AND MINS FALLING INTO THE UPPER 60S IN MOST AREAS. THE BUILDING UPPER RIDGE MAY RESULT IN MAXES MOVING UP SOME BY MONDAY WITH MUCH OF THE SOUTHERN HALF REACHING 90 OR A LITTLE MORE. && .LONG TERM...MONDAY NIGHT THROUGH THURSDAY AT H5 THE PATTERN WILL BE PUNCTUATED BY A RIDGE OVER MUCH OF THE WEST AND CENTRAL SECTIONS OF THE COUNTRY. ALTHOUGH THE RIDGE DOES WEAKEN SOMEWHAT BY FRIDAY WHEN A STRONG SHORT WAVE MOVES ONSHORE INTO THE PACIFIC NORTHWEST...WILL KEEP THE FORECAST DRY THROUGHOUT THE PERIOD. THE SURFACE WILL SEE A COUPLE OF HIGH CENTERS KEEPING US DRY. ONE CENTER WILL BE OVER THE GREAT LAKES AREA...WHILE THE OTHER WILL BE IN THE VICINITY OF THE GULF COAST...KEEPING THE GULF CLOSED UNTIL THE END OF THE LONG TERM. PLENTY OF SUNSHINE WILL TEND TO KEEP HIGHS ABOVE NORMAL. LOWS WILL BE NEAR NORMAL. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 84 67 89 68 / 30 20 10 10 HARRISON AR 80 64 86 62 / 30 10 10 10 HOT SPRINGS AR 84 67 89 67 / 50 20 10 10 PINE BLUFF AR 86 68 91 68 / 30 20 10 10 MOUNTAIN HOME AR 80 64 86 62 / 30 10 10 10 MONTICELLO AR 87 68 92 68 / 40 20 10 10 SEARCY AR 84 66 88 64 / 30 20 10 10 MOUNT IDA AR 84 67 89 67 / 50 20 10 10 RUSSELLVILLE AR 82 66 88 64 / 40 20 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...29 / LONG TERM...32
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI JUN 17 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI JUN 17 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE TODAY OVER THE SOUTH HALF OF ARKANSAS. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE MAIN THREATS ASSOCIATED WITH THE STRONGER STORMS. SEVERE WEATHER WILL BE TRIGGERED BY A LARGE AREA OF THUNDERSTORMS THAT WILL BE ADVANCING INTO ARKANSAS FROM OKLAHOMA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATER THIS MORNING...MAINLY ACROSS THE SOUTH HALF OF THE STATE. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 32
The Little Rock radar (KLZK), 149 km away, was scanning. The volume nearest the first event began at 11:58 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed a large tree and a phone line.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5462164.